MathSciNet Relay Station
MathSciNet bibliographic data
MR2231387 (2007e:05178) 05E10 (20C15 60C05 60G42)
Fulman, Jason Martingales and character ratios. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4533–4552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement